Zapiski Nauchnykh Seminarov LOMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1971, Volume 20, Pages 97–103 (Mi znsl2400)  

A sufficient condition for the recursive convergence of a monotone sequence

Yu. V. Matiyasevich


Abstract: It is shown that a bounded monotone recursive sequence of recursive real numbers is recursively convergent provided its members satisfy a recurrent equation of some (rather general) form.

Full text: PDF file (328 kB)

Bibliographic databases:

Citation: Yu. V. Matiyasevich, “A sufficient condition for the recursive convergence of a monotone sequence”, Studies in constructive mathematics and mathematical logic. Part IV, Zap. Nauchn. Sem. LOMI, 20, "Nauka", Leningrad. Otdel., Leningrad, 1971, 97–103

Citation in format AMSBIB
\Bibitem{Mat71}
\by Yu.~V.~Matiyasevich
\paper A~sufficient condition for the recursive convergence of a~monotone sequence
\inbook Studies in constructive mathematics and mathematical logic. Part~IV
\serial Zap. Nauchn. Sem. LOMI
\yr 1971
\vol 20
\pages 97--103
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2400}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=290968}
\zmath{https://zbmath.org/?q=an:0222.02029}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2400
  • http://mi.mathnet.ru/eng/znsl/v20/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:655
    Full text:183

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022